کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
842277 908528 2009 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A multiplicity result for generalized Laplacian systems with multiparameters
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
A multiplicity result for generalized Laplacian systems with multiparameters
چکیده انگلیسی

In this paper, we consider the existence, nonexistence and multiplicity of a positive solution for a Gelfand type generalized Laplacian system with a singular indefinite weight and a vector parameter. By using the upper and lower solution method and fixed point index theory, we obtain a global multiplicity result with respect to the parameter.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 71, Issue 12, 15 December 2009, Pages e366–e376
نویسندگان
, ,